# SDR AALA20090512TUL54

- Difficulty date: May 8, 2009
- Submitted: May 13, 2009
- Operation: Air carrier
- Aircraft: N972TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53622
- Aircraft time: 28,441 hours, 13,430 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROWN SKIN DRILLED IN WRONG LOCATION FOR ABS/PCS/TIMING ANTENNA AT LONG 3R-4R.  DOUBLER AND TRIPLER INSTALLED PER ECO K3362AB AND ESO 80559 DATED 5/8/09.
